Previous |  Up |  Next


weights; weak-type inequalities; fractional integrals
We give a new and simpler proof of a two-weight, weak $(p,p)$ inequality for fractional integrals first proved by Cruz-Uribe and Pérez [4].
[1] Cruz-Uribe D., SFO: New proofs of two-weight norm inequalities for the maximal operator. Georgian Math. J. 7 (2000), 33-42. MR 1768043
[2] Cruz-Uribe D., SFO, Fiorenza A.: The $A_\infty$ property for Young functions and weighted norm inequalities. Houston J. Math., to appear. MR 1876947
[3] Cruz-Uribe D., SFO, Pérez C.: Sharp two-weight, weak-type norm inequalities for singular integral operators. Math. Res. Lett. 6 (1999), 417-428. MR 1713140
[4] Cruz-Uribe D., SFO, Pérez C.: Two-weight, weak-type norm inequalities for fractional integrals, Calderón-Zygmund operators and commutators. Indiana Math. J. 49 (2000), 697-721. MR 1793688
[5] García-Cuerva J., Rubio de Francia J.L.: Weighted Norm Inequalities and Related Topics. North Holland Math. Studies 116, North Holland, Amsterdam, 1985. MR 0848147
[6] Muckenhoupt B., Wheeden R.: Weighted norm inequalities for fractional integrals. Trans. Amer. Math. Soc. 192 (1974), 261-274. MR 0340523 | Zbl 0289.26010
[7] Pérez C.: Two weighted inequalities for potential and fractional type maximal operators. Indiana Math. J. 43 (1994), 663-683. MR 1291534
[8] Sawyer E.T.: Weighted norm inequalities for fractional maximal operators. 1980 Seminar on Harmonic Analysis, CMS Conf. Proc. 1, pp.283-309, Amer. Math. Soc., Providence, 1981. MR 0670111 | Zbl 0546.42018
[9] Sawyer E.T., Wheeden R.: Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces. Amer. J. Math. 114 (1992), 813-874. MR 1175693 | Zbl 0783.42011
Partner of
EuDML logo